Translator Disclaimer
June 2014 A dilogarithm identity on moduli spaces of curves
Feng Luo, Ser Peow Tan
J. Differential Geom. 97(2): 255-274 (June 2014). DOI: 10.4310/jdg/1405447806

Abstract

We establish an identity for closed hyperbolic surfaces whose terms depend on the dilogarithms of the lengths of simple closed geodesics in all 3-holed spheres and 1-holed tori in the surface.

Citation

Download Citation

Feng Luo. Ser Peow Tan. "A dilogarithm identity on moduli spaces of curves." J. Differential Geom. 97 (2) 255 - 274, June 2014. https://doi.org/10.4310/jdg/1405447806

Information

Published: June 2014
First available in Project Euclid: 15 July 2014

zbMATH: 1293.30082
MathSciNet: MR3263507
Digital Object Identifier: 10.4310/jdg/1405447806

Rights: Copyright © 2014 Lehigh University

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.97 • No. 2 • June 2014
Back to Top